# SDR SWIA202055813

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONIS BAY AT FS 319.70 AT APPROX STR 27 FRAME HAS CORROSION.   (C-CHECK) RO 2/1/2021   INSTALLED NEW FORMER FRAME SECTOR FS319 FROM STR 21L TO STR 23R REF DWG SH670-31630, REV K, CRJ900 SRM 53-00-06-201-006-A01,, AND CRJ900 SRM 51-42-06-001-001-A01, COMPLIED WITH 51-900-1002 SKY AND SEE CONTINUATION CARD FOR DETAILS
